Hauptmenü
  • Autor
    • Steinbach, Olaf
  • TitelA note on the stable coupling of finite and boundary elements
  • Datei
  • DOI10.1137/090762701
  • Erschienen inJournal on Numerical Analysis
  • Band49
  • Erscheinungsjahr2011
  • Heft4
  • Seiten1521-1531
  • LicenceCC-BY
  • ZugriffsrechteCC-BY
  • Download Statistik339
  • Peer ReviewJa
  • AbstractIn this note we prove in the case of a Lipschitz interface the stability of the coupling of finite and boundary element methods when the direct boundary integral equation with single and double layer potentials is used only. In particular we prove an ellipticity estimate of the coupled bilinear form. Hence we can use standard arguments to derive stability and error estimates for the Galerkin discretization for all pairs of finite and boundary element trial spaces.